Research ArticleOpen accessIn the keywordsAdaptive Channel Estimation for Multiuser Underwater Communication SystemsS. Aliesawi, C. C. Tsimenidis, B. S. Sharif, M. JohnstonAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 4 · 20 Feb 2012 · 7,358 accessesView PDFCite
169 articles for “Likelihood”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,679 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEstimating the Parameters of the Negative-Lindley Distribution using Broyden-Fletcher-Goldfarb-ShannoNaushad Mamode KhanJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 7,381 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSpline Estimator in Multi-Response Nonparametric Regression Model with Unequal Correlation of ErrorsBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,173 accessesView PDFCite
Research ArticleOpen accessIn the keywordsModel for Analyzing Counts with Over-,Equi-and Under-Dispersion in Actuarial StatisticsNaushad Mamode Khan, Maleika Heenaye-Mamode KhanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,605 accessesView PDFCite
Research ArticleOpen accessIn the keywordsApplication of a Statistical Model to Biological Data Analysis: Exclusive BreastfeedingNaushad Mamode Khan, Cheika Jahangeer, Daya Goburdhun, Maleika Heenaye-Mamode KhanCurrent Research in Biostatistics, Vol. 1, Issue 1 · 30 Jun 2010 · 10,820 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,068 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEstimation of the Mean of Truncated Exponential DistributionFaris Muslim Al-AthariJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,682 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Estimation of Logistic Probability Model of Binomial Data: Simulation ComparisonZaki. J. Al- Sarraf, Faris M. Al- Athari, Hilmi F. KittaniJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,694 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRIFangyuan NanJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 7,108 accessesView PDFCite